Aaron Yan (炎亞綸) revealed he got his third vaccine shot from BioNTech on January 12. However, it left him with a side effect that made him speechless. On his post, Aaron Yan said, “After I got the BNT shot in the morning…didn’t think the rumor was true…” He also left a comment on the post, saying, “Can’t wear cotton pants?”
Aaron Yan’s responses to netizens also left people wondering what he meant. When someone told him to get some rest, he said, “Can’t rest, it’s full of energy.” Someone asked, “It raised?”, he responded, “Both raids raised.” Another person asked if his lower “limb” was swelling, he responded with a check mark. One netizen asked, “Is it because it can get hard?”, which Aaron Yan responded, “The devil’s pace”.
His responses piqued netizens curiosity and one person seemed to solve the riddle when they commented, “The BNT rumor is that after you get the shot, one pillar can support the entire sky!”, insinuating that a long erection is one of the side effects of the shot. It’s reported some men have complained about having long erections after taking the BNT vaccine.